- Issue
- Journal of Siberian Federal University. Mathematics & Physics. Prepublication
- Authors
- Zolotov, Oleg A.; Chusovitina, Alexandra I.; Zalizniak, Viktor E.
- Contact information
- Zolotov, Oleg A. : Siberian Federal University Krasnoyarsk, Russian Federation; ; Chusovitina, Alexandra I. : Siberian Federal University Krasnoyarsk, Russian Federation; ; Zalizniak, Viktor E. : Siberian Federal University Krasnoyarsk, Russian Federation;
- Keywords
- mathematical modelling of ecosystems; closed ecosystem; algae; heterotrophic bacteria; stationary state; stability; Lyapunov indirect method; Lyapunov direct method
- Abstract
Two models of closed microecosystem "algae–heterotrophic bacteria" are considered in this paper. Mathematical models are the Cauchy problem for system of non-linear ordinary differential equations. To develop models the Liebig’s law of the minimum is consistently used for both specific rate of biomass growth and specific mortality rate of algae and bacteria cells. To describe the specific rate of substrate utilization by algae and bacteria the Andrew model (substrate inhibition) is used. It is assumed that carbon and nitrogen are main biogenic elements. Both models predict stationary state of microecosystem «Clorella vulgaris Pseudomonas sp.» that is in reasonable agreement with experimental data. Stability of the obtained stationary state is examined by means of Lyapunov’s indirect method and Lyapunov’s direct method based on the proposed form of Lyapunov function
- Pages
- 161–168
- EDN
- BKJGVU
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/154839
Journal of Siberian Federal University. Mathematics & Physics / Stability of a Steady State of Closed Microecosystem «algae – heterotrophic bacteria»
Full text (.pdf)